It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Andrea on August 10, 2000 at 23:34:55:

In Reply to: TENEX posted by JULIA KIEL on May 08, 2000 at 23:14:17:

I'm an eighteen year old girl who was on Ritalin for 7 years and found that taking ritalin gave me a very bad temper and I did horrable things. My doctor has just told me about TENEX and I was wondering if there are any other sideeffects to it. Will it give me a short fuse or will I gain weight. I really need to know so could anyone please help me????? I'm desperate!!!!


Follow Ups

All times are GMT -7. The time now is 07:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!